, Volume 38, Issue 5, pp 1279–1284 | Cite as

A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

  • Sang-Il OumEmail author
  • Sounggun Wee
Original Paper/Note


O. Einstein (2008) proved Bollobás-type theorems on intersecting families of ordered sets of finite sets and subspaces. Unfortunately, we report that the proof of a theorem on ordered sets of subspaces had a mistake. We prove two weaker variants.

Mathematics Subject Classification (2010)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L. Babai and P. Frankl: Linear algebra methods in combinatorics, Department of Computer Science, The University of Chicago, September 1992.Google Scholar
  2. [2]
    B. Bollobás: On generalized graphs, Acta Math. Acad. Sci. Hungar 16 (1965) 447–452.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    O. Einstein: Properties of intersecting families of ordered sets, Combinatorica 28 (2008), 37–44.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    P. Frankl: An extremal problem for two families of sets, European J. Combin. 3 (1982), 125–127.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Z. Füredi: Geometrical solution of an intersection problem for two hypergraphs, European J. Combin. 5 (1984), 133–136.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    L. Lovász: Flats in matroids and geometric graphs, in: Combinatorial surveys (Proc. Sixth British Combinatorial Conf., Royal Holloway Coll., Egham, 1977), 45–86. Academic Press, London, 1977.Google Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematical SciencesKAISTDaejeonSouth Korea

Personalised recommendations